# SDR ASAA2022110740683

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 1,523 hours, 480 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 51080205001
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC TRANSER BUS 1 AND 2 WILL NOT POWER ON. (IE NO HYDRAULICS (ELECTRIC) 1 AND 2 NORMAL EQUIP COOLING INOP) OTHER INDICATIONS AS WELL. GROUNDED - YES. FOUND C/B'S FOR EQUIP COOLING FAN BOTH EMDP OPENED ON PANEL P91 AND P92. RESET C/B"S REFERENCE B737-9 AMM 20-60-01. C/W OPS CK AT COOLING FAN REFERENCE AMM 21-27-00. OPS CK GOOD. C/W OPS CK OF BOTH EMDP REFERENCE AMM 29-11-00, OPS CK GOOD. C/B RESET OK AC TRANSFER BUSES POWERED ON NORMAL. // [REF 60367986] REPLACED APB C803 REF AMM 24-21-41-400-801 PARA .3.F. REMOVED AND REPLACED BUS TIE BREAKER 1 C804, BUS TIE BREAKER 2 C805 AND EXTERNAL POWER CONTACTOR C937 IAW ASA AMM 24-21-41-000/400 AND 24-21-12-000/400-801. OPS CHECK GOOD. RE-INSTALLED BREAKER C801, C803 AND PERFORMED OP CHECK REF AMM 24-21-41-000/400-801. OP CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
